Posted by Tim M (22.214.171.124) on September 15, 1999 at 12:04:02:
In Reply to: In Bad Trouble posted by A Dame on September 15, 1999 at 11:41:44:
Hi. Really sorry to hear about your ordeal.
I take lithium for these damn things, and because it affects the thyroid, I have to take thyroid meds. Called levoxyl, but the same thing.I take 0.15mg, once a day. This is pretty touchy, and the docs usually want to keep good track of thyroid levels via blood tests. Frequently, at first. Too much or too little can indeed affect heart rate, blood pressure, etc. Can also make one very hyper or lethargic, depending on whether too much or too little. Best of luck to you, with this, your travel plans, and your CHs. I do understand about not wanting to talk to or hear from anyone, including loved ones, during an attack. That is not any measure of how much we care for them. It is the effect of dealing with an atack. Best to you.
Post a Followup